CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
UNIT TRIANGULAR FACTORIZATION OF THE MATRIX SYMPLECTIC GROUP 期刊论文
SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS, 2020, 卷号: 41, 期号: 4, 页码: 1630-1650
Authors:  Jin, Pengzhan;  Tang, Yifa;  Zhu, Aiqing
Favorite  |  View/Download:47/0  |  Submit date:2021/04/26
symplectic  symplectic matrix  triangular factorization  positive definite  singular symplectic matrix  generators  parameterization  unconstrained parametrization  
Partial-Skew-Orthogonal Polynomials and Related Integrable Lattices with Pfaffian Tau-Functions 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2018, 卷号: 364, 期号: 3, 页码: 1069-1119
Authors:  Chang, Xiang-Ke;  He, Yi;  Hu, Xing-Biao;  Li, Shi-Hao
Favorite  |  View/Download:76/0  |  Submit date:2019/03/05
Canonical symplectic particle-in-cell method for long-term large-scale simulations of the Vlasov-Maxwell equations 期刊论文
NUCLEAR FUSION, 2016, 卷号: 56, 期号: 1, 页码: 7
Authors:  Qin, Hong;  Liu, Jian;  Xiao, Jianyuan;  Zhang, Ruili;  He, Yang;  Wang, Yulei;  Sun, Yajuan;  Burby, Joshua W.;  Ellison, Leland;  Zhou, Yao
Favorite  |  View/Download:62/0  |  Submit date:2018/07/30
particle-in-cell simulations  Vlasov-Maxwell equations  canonical symplectic algorithm  
LINEAR STABILITY OF PARTITIONED RUNGE-KUTTA METHODS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2011, 卷号: 49, 期号: 1, 页码: 232-263
Authors:  McLachlan, R. I.;  Sun, Y.;  Tse, P. S. P.
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
asymptotic behavior  continued fractions  linear stability  Lobatto IIIA-IIIB methods  Pade approximants  trace of stability matrix  
Symplectic wavelet collocation method for Hamiltonian wave equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2010, 卷号: 229, 期号: 7, 页码: 2550-2572
Authors:  Zhu, Huajun;  Tang, Lingyan;  Song, Songhe;  Tang, Yifa;  Wang, Desheng
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
Wavelet collocation  Symplectic scheme  Hamiltonian system  
New algorithms for constrained dynamics based on Faddeev-Jackiw approach 期刊论文
CHINESE PHYSICS, 2007, 卷号: 16, 期号: 12, 页码: 3581-3588
Authors:  Jia Yi-Feng;  Wu Ke;  Xu Zhi-Qiang
Favorite  |  View/Download:33/0  |  Submit date:2018/07/30
constrained  characteristic chain  symplectic matrix  
A matrix approach to the rational invariants of certain classical groups over finite fields of characteristic two 期刊论文
FINITE FIELDS AND THEIR APPLICATIONS, 2006, 卷号: 12, 期号: 2, 页码: 186-210
Authors:  Tang, ZM;  Wan, ZX
Favorite  |  View/Download:37/0  |  Submit date:2018/07/30
rational invariant  rational function field  orthogonal group  pseudo-symplectic group  
Symplectic structure of poisson system 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2005, 卷号: 26, 期号: 11, 页码: 1484-1490
Authors:  Sun, JQ;  Ma, ZQ;  Tian, YM;  Qin, MZ
Favorite  |  View/Download:44/0  |  Submit date:2018/07/30
Poisson system  nonlinear transformation  symplectic method  rigid body problem  
Numerical simulation of periodic and quasiperiodic solutions for nonautonomous Hamiltonian systems via the scheme preserving weak invariance 期刊论文
COMPUTER PHYSICS COMMUNICATIONS, 2000, 卷号: 131, 期号: 1-2, 页码: 86-94
Authors:  Hong, JL;  Liu, Y
Favorite  |  View/Download:44/0  |  Submit date:2018/07/30
weak invariances  symplectic schemes  numerical quasiperiodic solutions  exponential dichotomies  nonautonomous  Hamiltonian systems